MathSciNet Relay Station
MathSciNet bibliographic data
MR161940 (28 #5144) 22.60
Harish-Chandra Invariant distributions on Lie algebras. Amer. J. Math. 86 1964 271–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement